Taiwanese Journal of Mathematics

BILEVEL OPTIMIZATION PROBLEMS IN TOPOLOGICAL SPACES

Xie-Ping Ding and Yeong-Cheng Liou

Full-text: Open access

Abstract

In this paper, we introduce and study the bilevel optimization problems in topological spaces without linear structure. For these problems, we establish two models which are different in the feasible region setting of lower-level problems. Some new existence results are obtained in rather weak conditions. These theorems improve and generalize the corresponding results of bilevel optimization in the literatures.

Article information

Source
Taiwanese J. Math., Volume 10, Number 1 (2006), 173-179.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500403808

Digital Object Identifier
doi:10.11650/twjm/1500403808

Mathematical Reviews number (MathSciNet)
MR2186171

Zentralblatt MATH identifier
1125.90039

Subjects
Primary: 49J

Keywords
bilevel optimization Stackelberg problem topological space

Citation

Ding, Xie-Ping; Liou, Yeong-Cheng. BILEVEL OPTIMIZATION PROBLEMS IN TOPOLOGICAL SPACES. Taiwanese J. Math. 10 (2006), no. 1, 173--179. doi:10.11650/twjm/1500403808. https://projecteuclid.org/euclid.twjm/1500403808


Export citation